MathSciNet Relay Station
MathSciNet bibliographic data
MR1064758 82B10 (35Q40 58G40 82C10)
It·s, A. R.; Izergin, A. G.; Korepin, V. E.; Slavnov, N. A. Differential equations for quantum correlation functions. Proceedings of the Conference on Yang-Baxter Equations, Conformal Invariance and Integrability in Statistical Mechanics and Field Theory. Internat. J. Modern Phys. B 4 (1990), no. 5, 1003–1037.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement